# SDR DALA2024071006986

- Difficulty date: July 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 59,015 hours, 42,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND OVERWING EMERGENCY EVACUATION LIGHTS NOT ILLUMINATING. REPLACED OVERWING EMERGENCY EVACUATION LIGHT BATTERY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. LIGHTS NOW ILLUMINATE CORRECTLY. (LP #6026764)
